# SDR FDEA201203231075

- Difficulty date: March 23, 2012
- Submitted: April 3, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Fitting
- Part number: ARC2761501
- Condition: Corroded
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBD FLAP DRIVE LINK SUPPORT ATTACH BOLT HOLE AT FLAP SIDE FOUND WITH CORROSION.   R & R IAW SRM 51-33-01 REV 49. & EA 1-5750-157164.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 114.
